On Nonlinear Systems of BVPs with Positive Green's Functions
Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 3, pp. 607-642
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
This paper provides some existence and uniqueness theorems for nonlinear systems of BVPs where the Green's functions for the linearization have constant sign (hence these results apply, e.g., to Dirichlet problems for elliptic PDEs as well as to various multipoint BVPs for higher order ODEs). Proofs are based on an original way of using the Linear Functional Analysis of ordered Banach spaces in connection with the traditional topological methods of Nonlinear Functional Analysis.
@article{BUMI_2013_9_6_3_a7,
author = {Vidossich, Giovanni},
title = {On {Nonlinear} {Systems} of {BVPs} with {Positive} {Green's} {Functions}},
journal = {Bollettino della Unione matematica italiana},
pages = {607--642},
year = {2013},
volume = {Ser. 9, 6},
number = {3},
mrnumber = {3202843},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_3_a7/}
}
Vidossich, Giovanni. On Nonlinear Systems of BVPs with Positive Green's Functions. Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 3, pp. 607-642. http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_3_a7/